# SDR SWAA2020041742986

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 43,531 hours, 21,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE EMERGENCY LIGHT BY HORIZONTAL STAB INOP / R/R CAPTAIN SIDE EMERGENCY LIGHT BY HORIZONTAL STAB IAW AMM 33-51-04.
